Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

4 year old, vomiting, stomach ache, no diarrhea, extremely cold, headache. What could be this?

Hi.. My 4 yr old.daughter started vomiting yesterday twice, there is no fever, she complaints about stomach ache, no diarrea she fall asleep couple hours ago, I checked her she is extremely cold. She has not vomit anymore, she ate breakfast and lunch fine, drinking plentyof fluids, she is complaining about headache but she has not hurt herself (that I know of) what can this be?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IF YOUR DAUGHTER DONT HAVE ANY ALLERIES IT CAN BE STOMACH INFECTION
WHICH CAN CAUSE THESE SIGNS AND SYMPTOMPS
IF THE STOMACH IS UPSET ALL OTHERS SYMPTOMPS ARE ITS EFFECTS ON OTHER SYSTEMS
YOU CAN START WITH METROGYL 1 TSF BD FOR 5 DAAYS
ULGEL 1 TSF BD
MEFTAL SOS FOR PAIN AND FEVER
GIVE LOT OF WARM WATER AND LIQUIDS
YOU CAN ADD PARACTIN SYP 1/2 TSF NIGHT
ALL CAN BE CONT FOR 5-7 DAYS ACCORDING TO CONDITION
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor